# SDR FDEA2019101102584

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 91,441 hours, 34,128 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 114N215116
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W L/E PNL ATTACH STRUCTURE AT STA 532 HAS INTERGRANULAR CORROSION REMOVED AND REPLACED ANGLE PER B757 SRM 51-40-02 AND DWG #114N2151
